О мультипликативных базисах натурального ряда

Д.А. Райков

Matematiceskij sbornik

  • Volume: 45, Issue: 3, page 569-576
  • ISSN: 0368-8666

How to cite


Райков, Д.А.. "О мультипликативных базисах натурального ряда." Matematiceskij sbornik 45.3 569-576. <http://eudml.org/doc/64998>.

author = {Райков, Д.А.},
journal = {Matematiceskij sbornik},
keywords = {Number theory},
language = {rus},
number = {3},
pages = {569-576},
publisher = {Tipogr. Lissnera i Sobko},
title = {О мультипликативных базисах натурального ряда},
url = {http://eudml.org/doc/64998},
volume = {45},

AU - Райков, Д.А.
TI - О мультипликативных базисах натурального ряда
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 45
IS - 3
SP - 569
EP - 576
LA - rus
KW - Number theory
UR - http://eudml.org/doc/64998
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.